Alert archive / New Mexico / High Wind Warnings in 2010
High Wind Warning 7, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Nov 27, 2010, 8:52 PM MST. It took effect at Nov 28, 2010, 11:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2010, 8:52 PM MST (03:52 UTC)
- In effect from
- Nov 28, 2010, 11:00 AM MST
- Expired
- Nov 28, 2010, 9:00 PM MST
- In force
- 10 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
291 WWUS74 KEPZ 280352 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 852 PM MST SAT NOV 27 2010 ...STRONG GUSTY WINDS EXPECTED IN SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY... .A STRONG PACIFIC STORM SYSTEM WILL SWEEP ACROSS THE SOUTHERN ROCKIES SUNDAY AND MONDAY...BRINGING STRONG GUSTY WINDS TO THE AREA SUNDAY AFTERNOON AND EVENING. BLOWING DUST IS LIKELY IN THE USUAL DUST PRONE AREAS. STRONG WINDS WILL LIKELY PERSIST SUNDAY NIGHT INTO MONDAY MORNING ALONG EASTERN SLOPES OF MOUNTAIN RANGES. WINDS WILL NOT BE AS STRONG OVERALL ON MONDAY BUT WILL COMBINE WITH MUCH COOLER TEMPERATURES TO RESULT IN A BRISK DAY. NMZ025-281200- /O.UPG.KEPZ.WI.Y.0022.101128T1800Z-101129T0400Z/ /O.NEW.KEPZ.HW.W.0007.101128T1800Z-101129T0400Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 852 PM MST SAT NOV 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * LOCATION: SOUTHERN SACRAMENTO MOUNTAINS OF SOUTH CENTRAL NEW MEXICO. * TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF MOUNTAINS. * WINDS: SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ022>024-030>032-TXZ055-056-281200- /O.CON.KEPZ.WI.Y.0022.101128T1800Z-101129T0400Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 852 PM MST SAT NOV 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY... * LOCATION: SOUTHERN NEW MEXICO AND FAR WEST TEXAS * TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF MOUNTAINS. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING DUST... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
3 follow-up statements
937 WWUS74 KEPZ 281157 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 457 AM MST SUN NOV 28 2010 ...STRONG GUSTY WINDS EXPECTED IN SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS AFTERNOON AND EVENING... .A STRONG PACIFIC STORM SYSTEM WILL SWEEP ACROSS THE SOUTHERN ROCKIES TODAY AND MONDAY...BRINGING STRONG GUSTY WINDS TO THE AREA SUNDAY AFTERNOON AND EVENING. BLOWING DUST IS POSSIBLE IN DUST PRONE AREAS OF DESERTS AND CONSTRUCTION SITES. STRONG WINDS WILL LIKELY PERSIST SUNDAY NIGHT INTO MONDAY MORNING ALONG EASTERN SLOPES OF MOUNTAIN RANGES. WINDS WILL NOT BE AS STRONG OVERALL ON MONDAY BUT WILL COMBINE WITH MUCH COOLER TEMPERATURES TO RESULT IN A BRISK DAY. NMZ025-282200- /O.CON.KEPZ.HW.W.0007.101128T1800Z-101129T0400Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 457 AM MST SUN NOV 28 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING. * LOCATION: SOUTHERN SACRAMENTO MOUNTAINS OF SOUTH CENTRAL NEW MEXICO. * TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF MOUNTAINS. * WINDS: SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ022>024-030>032-TXZ055-056-282200- /O.CON.KEPZ.WI.Y.0022.101128T1800Z-101129T0400Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO... SIERRA BLANCA...DELL CITY 457 AM MST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST THIS EVENING. * TIMING: WINDS WILL INCREASE SUNDAY MORNING AND REACH ADVISORY LEVELS BY MIDDAY...DECREASING AFTER SUNSET BUT PERSISTING OVERNIGHT IN LOCALIZED SECTIONS ALONG EASTERN SLOPES OF MOUNTAINS. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING DUST... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUNDEEN
124 WWUS74 KEPZ 282155 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 255 PM MST SUN NOV 28 2010 ...STRONG GUSTY WINDS EXPECTED IN SOUTHERN NEW MEXICO AND FAR WEST TEXAS THROUGH THE EARLY EVENING... .A STRONG PACIFIC STORM SYSTEM WILL SWEEP ACROSS THE SOUTHERN ROCKIES THIS AFTERNOON THROUGH MONDAY...BRINGING STRONG GUSTY WINDS TO THE AREA INTO THIS EVENING. BLOWING DUST IS POSSIBLE IN DUST PRONE AREAS OF DESERTS AND CONSTRUCTION SITES. STRONG WINDS WILL LIKELY PERSIST TONIGHT INTO MONDAY MORNING ALONG EASTERN SLOPES OF MOUNTAIN RANGES. WINDS WILL NOT BE AS STRONG OVERALL ON MONDAY BUT WILL COMBINE WITH MUCH COOLER TEMPERATURES TO RESULT IN A BRISK DAY. NMZ025-290400- /O.CON.KEPZ.HW.W.0007.000000T0000Z-101129T0400Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 255 PM MST SUN NOV 28 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * LOCATION: SOUTHERN SACRAMENTO MOUNTAINS OF SOUTH CENTRAL NEW MEXICO. * TIMING: WINDS WILL CONTINUE TO BE STRONG THROUGH THE EARLY EVENING HOURS BEFORE STARTING TO TAPER OFF BY 9 PM. * WINDS: SOUTHWEST TO WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH WITH THE STRONGEST WINDS ON THE EASTERN SLOPES. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ055-056-290600- /O.EXT.KEPZ.WI.Y.0022.000000T0000Z-101129T0900Z/ EL PASO-HUDSPETH- INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY 255 PM MST SUN NOV 28 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MST MONDAY. * TIMING: WINDS WILL CONTINUE TO BE STRONG THROUGH THE EARLY MORNING HOURS...ESPECIALLY ON THE EASTERN SLOPES OF AREA MOUNTAINS. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING DUST...POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ022>024-030>032-290400- /O.CON.KEPZ.WI.Y.0022.000000T0000Z-101129T0400Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES 255 PM MST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS WITH A GRADUAL DECREASE AFTER SUNSET. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... LOCALIZED VISIBILITIES OF LESS THAN ONE MILE IN BLOWING DUST...POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMG
273 WWUS74 KEPZ 290351 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 851 PM MST SUN NOV 28 2010 ...STRONG GUSTY WINDS DIMINISHING OVER MOST OF THE AREA TONIGHT AS COLD FRONT PUSHES THROUGH AND EAST OF THE AREA... .A STRONG PACIFIC STORM SYSTEM IS SWEEPING ACROSS THE SOUTHERN ROCKIES THIS EVENING...BRINGING STRONG GUSTY WINDS TO THE AREA. WITH THE COLD FRONT INTO THE RIO GRANDE VALLEY AT THIS TIME...WINDS ARE DIMINISHING BEHIND THE FRONT. THESE WINDS WILL DIMINISH IN MOST PLACES EAST OF THE VALLEY THROUGH THE REST OF THIS EVENING...WITH THE EXCEPTION OF EAST FACING SLOPES OF MOUNTAINS IN EL PASO AND HUDSPETH COUNTIES...WHERE STRONG WINDS WILL CONTINUE UNTIL AROUND DAYBREAK MONDAY. WINDS WILL NOT BE AS STRONG OVERALL ON MONDAY BUT WILL COMBINE WITH MUCH COOLER TEMPERATURES TO RESULT IN A BRISK DAY. NMZ025-290500- /O.EXP.KEPZ.HW.W.0007.000000T0000Z-101129T0400Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 851 PM MST SUN NOV 28 2010 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MST THIS EVENING... WEST WINDS OF 20 TO 30 MPH WILL CONTINUE THE REST OF THIS EVENING AND BECOME NORTHWEST TO 20 MPH TOWARD MORNING. $$ NMZ022>024-030>032-290500- /O.EXP.KEPZ.WI.Y.0022.000000T0000Z-101129T0400Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES 851 PM MST SUN NOV 28 2010 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... WINDS HAVE DIMINISHED TO NORTHWEST AT 15 TO 25 MPH AND WILL CONTINUE INTO MONDAY. $$ TXZ055-056-291200- /O.EXT.KEPZ.WI.Y.0022.000000T0000Z-101129T1200Z/ EL PASO-HUDSPETH- INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY 851 PM MST SUN NOV 28 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST MONDAY... * TIMING: WINDS WILL CONTINUE TO BE STRONG THROUGH UNTIL AROUND DAYBREAK MONDAY...ESPECIALLY ON THE EASTERN SLOPES OF AREA MOUNTAINS. * WINDS: MAY BRIEFLY DROP DOWN TO AROUND 25 MPH...BUT INCREASE AGAIN BY MIDNIGHT TO WEST 30 TO 35 MPH WITH GUSTS OF 50 TO 60 MPH. * IMPACTS: DIFFICULTY IN DRIVING HIGH PROFILE VEHICLES... LOCALIZED VISIBILITIES OF LESS THAN THREE MILES IN BLOWING DUST... POTENTIAL FOR POWER OUTAGES DUE TO DOWNED POWER LINES... INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 27, 2:57 PM MST, 5 hours 55 minutes earlier.
Area forecast discussion, Nov 27, 2:57 PM MST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
257 PM MST SAT NOV 27 2010
.SYNOPSIS...
A STRONG PACIFIC LOW PRESSURE SYSTEM WILL USHER IN MUCH COOLER AIR
FOR THE EARLY PART OF THE WEEK. IN ADVANCE...WINDS WILL BE STRONG
AND GUSTY ON SUNDAY CAUSING AREAS OF BLOWING DUST. BREEZY
CONDITIONS WITH TEMPERATURES MORE THAN 10 DEGREES BELOW NORMAL
WILL MAKE IT FEEL QUITE COOL ON MONDAY. WINDS WILL DIMINISH BY
TUESDAY BUT TEMPERATURES WILL NOT RECOVER. FINALLY...A RIDGE OF
HIGH PRESSURE WILL BRING A WARMING TREND WITH ABOVE NORMAL
TEMPERATURES IN PLACE LATE IN THE WEEK.
&&
.DISCUSSION...
VIGOROUS UPPER TROUGH WILL MOVE ACROSS THE ROCKIES SUNDAY AND
MONDAY BEFORE EXITING TUESDAY. TIGHT GRADIENTS THROUGH A DEEP
LAYER WILL INSURE STRONG GUSTY WINDS AT ADVISORY LEVELS SUNDAY
AFTERNOON DURING OPTIMUM MIXING TIME...THOUGH THE TIGHTEST
GRADIENTS AND STRONGEST WINDS ALOFT WILL ACTUALLY OCCUR AFTER
SUNSET PER12Z MODEL RUNS. ISSUED A WIND ADVISORY AREA WIDE FOR
SUNDAY PM...BUT HELD OFF ON A HIGH WIND WATCH FOR THE SOUTHERN SACS
DUE TO POTENTIAL LATER TIMING OF MAXIMUM WIND POTENTIAL. MIDNIGHT
FORECAST SHIFT WILL HAVE A BETTER IDEA.
COLD AIR ADVECTION IS IMPRESSIVE WITH THIS SYSTEM...THOUGH DRYNESS
OF AIR MASS WILL LIMIT POPS TO SLIGHT CHANCE OVER GILA AND SACS
MAINLY MONDAY. GRADIENTS WILL REMAIN TIGHT MONDAY BUT WITH LESS
MIXING AFTER COLD AIR MOVES IN EXPECT STRONG WINDS TO BE LIMITED
TO EASTERN SLOPES EARLY IN THE DAY. ELSEWHERE IT WILL BE BREEZY
AND 10 TO 12 DEGREES BELOW NORMAL FOR A CHILLY. GRADIENTS SLACKEN
THEREAFTER FOR A STILL COOL BUT MORE COMFORTABLE TUESDAY.
THE 12Z GFS HAS REALLY BACKED OFF ON THE TROUGH FOR NEXT WEEKEND.
IN FACT...IT BUILDS A STRONG RIDGE OVERHEAD WITH LIGHT WINDS AND
TEMPS 5 TO 10 DEGREES ABOVE NORMAL AFTER WEDNESDAY. THE 12Z ECMWF
DELAYS THE TROUGH UNTIL EARLY THE FOLLOWING WEEK. OTHERWISE IT
BRINGS A COUPLE OF MINOR IMPULSES ACROSS TO THE NORTH...BUT HARDLY
INTERRUPTS A NICE LATE WEEK AND WEEKEND. BRING IT ON.
&&
AVIATION...VALID 28/00Z-29/00Z.
P6SM SCT-BKN250 EXPECTED THRU MIDNIGHT TONIGHT...THEN P6SM
SKC-FEW250 OVERNIGHT INTO SUNDAY MORNING. WINDS TONIGHT BECOMING
SOUTHWEST AT 5 TO 10 KTS...INCREASING TO 25 TO 35 KTS SUNDAY WITH
GUSTS TO 45 KTS. THE STRONG WINDS WILL CAUSE AREAS OF BLOWING DUST
WITH VISIBILITY AT TIMES 1/2-1SM BLDU.
&&
.FIRE WEATHER...
AN APPROACHING UPPER LEVEL TROUGH WILL BRING STRONG WINDS ACROSS THE
AREA SUNDAY...AND WILL WARM TEMPERATURES UP TO SEVERAL DEGREES ABOVE
NORMAL. VERY DRY AIR WITH HUMIDITY BELOW 15 PERCENT WILL REMAIN IN
PLACE EAST OF THE CONTINENTAL DIVIDE SUNDAY...BUT HUMIDITY WILL
INCREASE TO ABOVE 15 PERCENT ACROSS THE BOOTHEEL AND THE GILA
REGION. THE STRONG WINDS AND LOW HUMIDITY...ALONG WITH HIGH FIRE
DANGER RATINGS...WILL CAUSE RED FLAG CONDITIONS FROM SUNDAY MORNING
THROUGH SUNDAY EVENING EAST OF THE CONTINENTAL DIVIDE. BLOWING DUST
WILL ALSO BE A PROBLEM...MAINLY ACROSS LOWLAND DESERTS WEST OF LAS
CRUCES. A STRONG COLD FRONT MOVING IN BEHIND THAT TROUGH SUNDAY
NIGHT AND MONDAY WILL DROP TEMPERATURES BY 12 TO 18 DEGREES FOR
MONDAY AFTERNOON. MOST LOWLAND DESERT LOCATIONS WILL ONLY REACH THE
UPPER 40S ON MONDAY AFTERNOON. WARMING UP AGAIN BY MIDWEEK AS
ANOTHER RIDGE OF HIGH PRESSURE MOVES OVER THE ROCKIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 32 67 34 50 22 / 0 0 0 0 0
SIERRA BLANCA TX 33 67 36 49 21 / 0 0 0 0 0
LAS CRUCES 28 64 29 49 19 / 0 0 0 0 0
ALAMOGORDO 29 60 31 46 15 / 0 0 0 0 10
CLOUDCROFT 20 44 21 26 8 / 0 0 10 10 10
TRUTH OR CONSEQUENCES 26 64 28 46 16 / 0 0 0 10 0
SILVER CITY 26 51 28 38 13 / 0 10 10 10 0
DEMING 27 63 29 48 18 / 0 0 0 0 0
LORDSBURG 28 61 30 48 17 / 0 10 10 10 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 11 AM TO 9 PM MST SUNDAY FOR NMZ022>025-
030>032.
RED FLAG WARNING FROM 8 AM TO 8 PM MST SUNDAY FOR NMZ112-113.
TX...WIND ADVISORY FROM 11 AM TO 9 PM MST SUNDAY FOR TXZ055-056.
RED FLAG WARNING FROM 8 AM TO 8 PM MST SUNDAY FOR TXZ055-056.
&&
01 FAUSETT/21 PARKHazardous weather outlook, Nov 27, 5:58 AM MST, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 558 AM MST SAT NOV 27 2010 NMZ022>025-030>032-TXZ055-056-281300- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 558 AM MST SAT NOV 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS WILL OCCUR SUNDAY AFTERNOON AND EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE. WINDS WILL BE STRONGER ALONG EAST SLOPES OF AREA MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
High Wind Warnings in New Mexico, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.